RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1998 Volume 64, Issue 6, Pages 902–912 (Mi mzm1469)

This article is cited in 1 paper

Generalized Fredholm property and a priori estimates for linear operators on tensor products of Hilbert spaces

V. S. Pilidi

Rostov State University

Abstract: For a linear operator acting in a Hilbert space, the generalized Fredholm property (invertibility modulo a certain ideal) is proved to be equivalent to certain apriori estimates. This result is applied to establish a connection between properties of linear operators on tensor products of Hilbert spaces, such as $n$- and $d$-normality, the (generalized and ordinary) Fredholm property, and appropriate apriori estimates.

UDC: 517.9

Received: 16.01.1998

DOI: 10.4213/mzm1469


 English version:
Mathematical Notes, 1998, 64:6, 778–786

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025